Efavirenz making my head spin
Dec 22, 2010
I am currently taking Truvada and Efavirenz. I take these pills and 10pm, and thereafter I shower and go to bed. On three occasions I have attempted to go out after taking my meds, by midnight my head starts spinning and I cant make sense of anything all I want is to sleep. Trying to drive back to my place in this state is a nightmare. On the odd occasion that I do want to go out can I take Truvada at 10 pm as per normal and take Efavirenz when I go to bed? How will this affect my body's response to the drugs? Will I become resistant? Please help.
Response from Dr. Henry
Your description of the head spinning sounds like an efavirenz (Sustiva) side effect. Delaying the efavirenz dose until you are safely home and ready for bed is a very reasonable way to manage the situation-I would inform your HIV provider so he/she can comment and monitor as well. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Cough After French Kissing Worried I Have HIV
- Itchy Red Spots After Touching Blood Sign Of HIV AIDS
- Itchy Scrotum After Oral Sex On A Woman Does It Mean I Have HIV
- Oral Ulcers After Rimming Sign Of HIV AIDS
- Rectal Bleeding After Vaginal Sex Without Condom Does It Mean I Have HIV
- Runny Nose After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.